|Commenced in January 2007||Frequency: Monthly||Edition: International||Publications Count: 29311|
 Lan K, Webb J L. Positive solutions of semilinear differential equations with singularities. J Diff Eqns, 1998, 148:407-421.
 Agarwal R.P, ORegan,D. A note on existence of nonnegative solutions to singular semipositone problem. Nonlinear Anal, 1999,36:615-622.
 Xu X. On some results of singular boundary value problem (D). Jinan: Shandong University, 2001.
 Liu Y. Twin solutions to singular semipositone problems. J Math Anal Appl, 2003, 286:248-260.
 Anderson D. Multiple positive solution for a three-point boundary value problem. Math Comput Modeling, 1998,27:49-57.
 Yao Q. Existence of positive solutions for a third-order three-point boundary value problem with semipositone nonlinearity. Journal of Mathematical Research and Exposition, 2003,23:591-596.
 Yu huimin, Liu Y. Twin positive solutions for a singular semipositone boundary value problem. Acta Mathematica Scientia 2009 29(A)1233- 1239.
 Cui Yujun, Sun Jingxian. Positive solutions for second-order threepoint boundary value problems in Banach spaces.Acta Mathematicae Applicatae Sinica 2011 34(4)743-751.
 Krasnoselskii M A. Positive solution of operator eqution. Groningen: Noordhoff,1964.
 Potter A. A fixed point theorem for positive k-set contractions. Proc. Edinburgh Math.Soc.1974,19(2):93-102.
 Zhou Y M. Positive solution for second-order three-point boundary value problem. Appiied Mathematica ,2005,18(3):446-454.